Théorie des fonctions d'une variable

TBD mathscidoc:1701.33631

Acta Mathematica, 45, (1), 162-285, 1925.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 124 downloads ] [ 0 comments ]
@inproceedings{,
  title={Théorie des fonctions d'une variable},
  author={},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203039997436340},
  booktitle={Acta Mathematica},
  volume={45},
  number={1},
  pages={162-285},
  year={1925},
}
. Théorie des fonctions d'une variable. 1925. Vol. 45. In Acta Mathematica. pp.162-285. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203039997436340.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved